Couldn't find what you looking for?

TRY OUR SEARCH!

over the past 3 weeks been suffering from tirdness, shakiness in both the arms and legs, sweatness feeling, feeling faint tired all the time and heavness in the legs. when to the doctors today because i felt like i was going to faint yesterday. doctor think it my thyroid that the promblem and signed me off with have thyutoxicosis.
what do other readers think is the problem and what is thyutoxicosis.

Loading...

Hi! I had exactly the same symptoms after I had my thyroid gland removed. I was left without therapy for three months ad it felt exactly like you described. So it is probably related to your thyroid gland, your hormone levels must be low. You need to check your thyroid hormone levels. I hope you'll get better soon.
Reply

Loading...

hi. the doctor send me for a thyroid test today. hope to get results back next week. what causes you thyrod hormone level to drop. and how long will this affect me.
Reply

Loading...

Well, my thyroid hormones dropped since I had no thyroid gland, so I wasn't producing it at all. Now I'm taking synthetic hormones in a pill. The most common cause is inflammation of the thyroid gland, such as Hashimoto's thyroiditis. Some women develop hypothyroidism after pregnancy. I read that certain drugs can cause hypothyroidism as well. If you are suffering from hypothyroidism your doctor will probably prescribe you a small dose of levothyroxin, that should help within a couple of days.
Reply

Loading...